# SDR VNAA0012015

- Difficulty date: December 18, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N460PS
- Make and model: Dorner DO328100
- Aircraft serial: 3061
- Aircraft time: 11,914 hours, 10,530 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 011390500
- Part serial: ARW369
- Condition: Failed
- Location: Cabin
- Part time: 11,919 hours, 10,534 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CAPTAIN DECLARED AN EMERGENCY DUE TO SMOKE IN THE CABIN.  THE AIRCRAFT WAS EVACUATED ON THE TAXI WAY.  THE PASSENGERS WERE PICKED UP BY BUS AND THE AIRCRAFT WAS TOWED BACK TO THE GATE.  MAINTENANCE INSPECTED AND REPLACED THE RECIRCULATION FAN IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 21-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
